# SDR DXTA2024100700761

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mirror
- Condition: Dirty
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: IT IS VERY DIFFICULT TO SEE THE PINS ON THE MAIN CABIN ENTRY DOOR THROUGH THE VIEWING PORTS. CORRECTIVE ACTION: CLEARED DUST FROM MIRRORS. OPS CHECKS GOOD AT THIS TIME.
